On the codimension growth of G-graded algebras

Eli Aljadeff*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

Let W be an associative PI -affine algebra over a field F of characteristic zero. Suppose W is G-graded where G is a finite group. Let exp(W) and exp(We) denote the codimension growth of W and of the identity component We, respectively. We prove exp(W) ≤ |G|2 exp(W e). This inequality had been conjectured by Bahturin and Zaicev.

Original languageEnglish
Pages (from-to)2311-2320
Number of pages10
JournalProceedings of the American Mathematical Society
Volume138
Issue number7
DOIs
StatePublished - Jul 2010
Externally publishedYes

Keywords

  • Graded algebra
  • Polynomial identity

Fingerprint Dive into the research topics of 'On the codimension growth of G-graded algebras'. Together they form a unique fingerprint.

Cite this